# SDR UPS97221802

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, R/W NR 6 SLAT ACTUATOR RIBS CRACKED AT AFT FASTENER HOLE BOTH SIDES OF ACTUATOR.  SLAT WAS REPLACED ON NRC 494364 IAW M/M 27-81-11.
